MAUDE Adverse Event Report: ABBOTT VASCULAR INC. NC TREK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. NC TREK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1012450-15
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient admitted as st-elevation myocardial infarction (stemi) from er for a left heart catheterization and possible intervention.Nc trek balloon inflated by interventional physician and did not deflate.Event happened early in the morning.Balloon stayed inflated for 107 seconds at 14 atm to mid lad lesion.Interventional physician inflated balloon to 30 atm in attempt to rupture balloon, then disconnected and reconnected inflation device.Balloon deflated.No vital signs changes during this event.Patient did not complain of pain or discomfort.Pci successfully completed.Patient transferred to ccu by rn and doctor with no issues.Device saved to be examined.

Brand Name
NC TREK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
26531 ynez road
temecula CA 92591
MDR Report Key7582087
Report Number7582087
Device Sequence Number2355034
Product Code LOX
UDI-Device Identifier08717648151934
UDI-Public(01)08717648151934
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2018
Report Date (Section F) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2020
Device Model Number1012450-15
Device Catalogue Number1012450-15
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer05/31/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/31/2018